# SDR DALA2025040802710

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,460 hours, 9,840 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 CABIN CROSS BEAM UPPER CHORD UPPER SURFACE FOUND CORROSION AT FR75 LH Y450 TO RH-Y450. CORRECTIVE ACTION: COMPLIED WITH ERA 622900-14 REV ORIGINAL. (0901845)
